# SDR DALA1204075521

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 4,315 hours, 2,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE IN MSP CATERING REPORTED A DENT IN DOOR 1R.  MAINTENANCE BLENDED TOP AND BOTTOM GOUGES OUT OF DENTS.  TOP GOUGE WAS OUT OF LIMITS.  DAMAGE WAS CUT OUT PER SRM 52-10-01.  AREA WAS TREATED AND DOUBLER WAS INSTALLED PER SRM 52-10-01 REPAIR 7.  AREA WAS SEALED AND PAINTED.  REPAIR PLACED ON MONITOR.
